Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Small, hard lumps in abdominal area, stringy white substance on popping. IUD removed. Causes?

For a few months I have had these small, hard bumps on my abdominal area which have a stringy, white substance. A couple of months ago, one of them actually grew very large and had to be lanced. They will not go away despite multiple antibiotics , cleansers, and creams. Also, they thought that it might have been associated with the IUD I had placed but I have not had that in for 3 months. Any ideas would be greatly appreciated.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Dec 2012

Thank you for posting on HCM

At this point I will suggest that your doctor samples a specific ( biopsy) and sends to the lab for analysis. Determine the type of bumps could be essential in effectuating treatment. We could be dealing with multiple abscess caused by atypical germs ( which will require specific antibiotics) or septic benign tumors that might require complete surgical excision. Malignancy is possible.

Hope this helps
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor